# SDR V0XD20181114001

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 34,970 hours, 24,089 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC670391711
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING MID STRAP CRACKED. CORRECTIVE ACTION: FABRICATED NEW MID STRAP AND REPLACED CRACKED MID STRAP IAW BOMBARDIER DRAWING PLCC670-39171 AND CRJ700 SRM 51-42-06, 51-41-02, 51-42-10, 51-25-06 AND CRJ700 AMM 51-21-01.
